# SDR IPXA10563208

- Difficulty date: October 1, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Angle
- Condition: Damaged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, APU ACCESS DOOR 316AR HAS ZEE ANGLE DAMAGED ON UPPER FACE AT BS 1963, RBL 14 (AFT UPPER CORNER OF ACCESS DOOR WHEN OPEN).  REPLACED IAW SRM 51-40-02-0G AND SRM 52-40-02-1A7.
